RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 353–356 (Mi de6458)  

Short Communications

Two-sided estimates for $s$-numbers of integral operators that increase smoothness

G. G. Islamov

Udmurt State University, Izhevsk

Full text: PDF file (636 kB)

Bibliographic databases:
UDC: 517.937
Received: 27.09.1985

Citation: G. G. Islamov, “Two-sided estimates for $s$-numbers of integral operators that increase smoothness”, Differ. Uravn., 24:2 (1988), 353–356

Citation in format AMSBIB
\Bibitem{Isl88}
\by G.~G.~Islamov
\paper Two-sided estimates for $s$-numbers of integral operators that increase smoothness
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 353--356
\mathnet{http://mi.mathnet.ru/de6458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940323}
\zmath{https://zbmath.org/?q=an:0662.47027}


Linking options:
  • http://mi.mathnet.ru/eng/de6458
  • http://mi.mathnet.ru/eng/de/v24/i2/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019